Stability Criterion for Second Order Linear Impulsive Differential Equations With Periodic Coefficients
No Thumbnail Available
Date
2008
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Wiley-v C H verlag Gmbh
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper we obtain instability and stability criteria for second order linear impulsive differential equations with periodic coefficients. Further, a Lyapunov type inequality is also established. (C) 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
Description
Zafer, Agacik/0000-0001-8446-1223
ORCID
Keywords
stability, instability, linear, impulse, Lyapunov inequality, periodic system
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
281
Issue
9
Start Page
1273
End Page
1282